# SDR SWAA002340

- Difficulty date: November 14, 2000
- Submitted: November 27, 2000
- Operation: Air carrier
- Aircraft: 071SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22358
- Aircraft time: 63,578 hours, 70,286 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6552988
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALKAROUND, FOUND FUSELAGE EXTERNAL SKIN CRACKED AT BS 937, STR 24R.  REPAIRED SKIN PER SRM.
